# SDR SWAA2021080534328

- Difficulty date: March 26, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 45,645 hours, 27,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FLOOR HAS CRACKED FWD OF DOOR MEASURED 14' LONG. / DMA#0419464 R&R'D AFT CARGO FLOOR PANEL 140BF IAW AMM 25-52-10. CL#34811
